About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 936024, 10 pages
http://dx.doi.org/10.1155/2012/936024
Research Article

Optimal Management during the Microorganism Culture Based on the Continuous Purifying Effort

Junior College, Zhejiang Wanli University, Zhejiang, Ningbo 315100, China

Received 30 July 2012; Accepted 25 October 2012

Academic Editor: Beatrice Paternoster

Copyright © 2012 Xianbin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Beretta and Y. Takeuchi, “Qualitative properties of chemostat equations with time delays: boundedness, local and global asymptotic stability,” Differential Equations and Dynamical Systems, vol. 2, no. 1, pp. 19–40, 1994. View at Zentralblatt MATH
  2. H. L. Smith, “Competitive coexistence in an oscillating chemostat,” SIAM Journal on Applied Mathematics, vol. 40, no. 3, pp. 498–522, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. J. Butler, S. B. Hsu, and P. Waltman, “A mathematical model of the chemostat with periodic washout rate,” SIAM Journal on Applied Mathematics, vol. 45, no. 3, pp. 435–449, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. De Leenheer and H. Smith, “Feedback control for chemostat models,” Journal of Mathematical Biology, vol. 46, no. 1, pp. 48–70, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. C. W. Clark, Mathematical Bioeconomics: The Optimal Management of Renewable Resource, John Wiley & Sons, New York, NY, USA, 2nd edition, 1990.
  6. R. Hannesson, “Optimal harvesting of ecologically interdependent fish species,” Journal of Environmental Economics and Management, vol. 10, pp. 329–345, 1983.
  7. D. L. Ragozin and G. J. Brown, “Harvest policies and nonmarket valuation in a predator-prey system,” Journal of Environmental Economics and Management, vol. 12, pp. 155–168, 1985.
  8. J. J. Nieto, “Impulsive resonance periodic problems of first order,” Applied Mathematics Letters, vol. 15, no. 4, pp. 489–493, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Xiao, D. Cheng, and H. Qin, “Optimal impulsive control in periodic ecosystem,” Systems & Control Letters, vol. 55, no. 7, pp. 558–565, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. De Leenheer and H. Smith, “Feedback control for chemostat models,” Journal of Mathematical Biology, vol. 46, no. 1, pp. 48–70, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, 1974.
  12. D. N. Burghes and A. Graham, Introduction to Control Theory, Including Optimal Control, Ellis Horwood, Chichester, UK, 1980.